Psychosis following use of proprietary antidiarrhoeal medicines

P. Buckley, C. Larkin, E. O'Callaghan

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Anticholinergic psychosis was observed to follow ingestion of proprietary antidiarrhoeal preparations by a 63-year-old woman. Possible abuse or accidental overuse of such medicines in the acutely psychotic patient should always be considered.

Original languageEnglish (US)
Pages (from-to)758-759
Number of pages2
JournalBritish Journal of Psychiatry
Volume157
Issue numberNOV.
StatePublished - Jan 1 1990

Fingerprint

Antidiarrheals
Cholinergic Antagonists
Psychotic Disorders
Eating

ASJC Scopus subject areas

  • Psychiatry and Mental health
  • Neuroscience(all)

Cite this

Buckley, P., Larkin, C., & O'Callaghan, E. (1990). Psychosis following use of proprietary antidiarrhoeal medicines. British Journal of Psychiatry, 157(NOV.), 758-759.

Psychosis following use of proprietary antidiarrhoeal medicines. / Buckley, P.; Larkin, C.; O'Callaghan, E.

In: British Journal of Psychiatry, Vol. 157, No. NOV., 01.01.1990, p. 758-759.

Research output: Contribution to journalArticle

Buckley, P, Larkin, C & O'Callaghan, E 1990, 'Psychosis following use of proprietary antidiarrhoeal medicines', British Journal of Psychiatry, vol. 157, no. NOV., pp. 758-759.
Buckley P, Larkin C, O'Callaghan E. Psychosis following use of proprietary antidiarrhoeal medicines. British Journal of Psychiatry. 1990 Jan 1;157(NOV.):758-759.
Buckley, P. ; Larkin, C. ; O'Callaghan, E. / Psychosis following use of proprietary antidiarrhoeal medicines. In: British Journal of Psychiatry. 1990 ; Vol. 157, No. NOV. pp. 758-759.
@article{694a2d32bade47d9afb5b61a2b1d4bcd,
title = "Psychosis following use of proprietary antidiarrhoeal medicines",
abstract = "Anticholinergic psychosis was observed to follow ingestion of proprietary antidiarrhoeal preparations by a 63-year-old woman. Possible abuse or accidental overuse of such medicines in the acutely psychotic patient should always be considered.",
author = "P. Buckley and C. Larkin and E. O'Callaghan",
year = "1990",
month = "1",
day = "1",
language = "English (US)",
volume = "157",
pages = "758--759",
journal = "British Journal of Psychiatry",
issn = "0007-1250",
publisher = "Royal College of Psychiatrists",
number = "NOV.",

}

TY - JOUR

T1 - Psychosis following use of proprietary antidiarrhoeal medicines

AU - Buckley, P.

AU - Larkin, C.

AU - O'Callaghan, E.

PY - 1990/1/1

Y1 - 1990/1/1

N2 - Anticholinergic psychosis was observed to follow ingestion of proprietary antidiarrhoeal preparations by a 63-year-old woman. Possible abuse or accidental overuse of such medicines in the acutely psychotic patient should always be considered.

AB - Anticholinergic psychosis was observed to follow ingestion of proprietary antidiarrhoeal preparations by a 63-year-old woman. Possible abuse or accidental overuse of such medicines in the acutely psychotic patient should always be considered.

UR - http://www.scopus.com/inward/record.url?scp=0025186160&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025186160&partnerID=8YFLogxK

M3 - Article

C2 - 2279215

AN - SCOPUS:0025186160

VL - 157

SP - 758

EP - 759

JO - British Journal of Psychiatry

JF - British Journal of Psychiatry

SN - 0007-1250

IS - NOV.

ER -